# SDR DALA2016110808356

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 71,059 hours, 19,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 CABIN DOOR, DOOR PAN IS CRACKED AT UPPER HINGE CUTOUT.  DOOR REPAIRED ON SHOP ORDER.  REPETITIVE INSPECTION SET UP ON LOG 2758630.
